Том 71
№ 11

All Issues

Dauylbayev M. K.

Articles: 1
Article (Russian)

Asymptotic behavior of the solutions of boundary-value problems for singularly perturbed integro-differential equations

Dauylbayev M. K., Uaissov A. B.

↓ Abstract

Ukr. Mat. Zh. - 2019. - 71, № 11. - pp. 1466-1479

UDC 517.928
We study the asymptotic behavior of the solutions of a boundary-value problem with boundary jumps for linear integrodifferential equations of the third order with small parameters at the two highest derivatives. The asymptotic convergence of the solution of a singularly perturbed integrodifferential boundary-value problem to the solution of the corresponding modified degenerate boundary-value problem is proved.